Return to previous page
898232107

ACETAMINOPHEN 500MG 100 TABLETS (50/2)

898232107
Active Ingredients: Acetaminophen. Extra Strength Non-Aspirin, analgesic for relief from headache, sprains, and fever.
Other Warehouse Stock UOM : EA
$5.00
Add to Cart

Item Specifications

  • Medical Kit Refill
  • 2
  • 50
  • 0.6 lbs per EA